Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

No Herman rings for regularly ramified rational maps
HTML articles powered by AMS MathViewer

by Jun Hu and Yingqing Xiao PDF
Proc. Amer. Math. Soc. 147 (2019), 1587-1596 Request permission

Abstract:

It is due to Milnor that there is no Herman ring for any rational map with two critical values. In this paper, we are concerned with if there exist Herman rings for rational maps with three critical values. We first prove that such rational maps cannot have Herman rings of period $1$, $2$, or $3$. Then we prove all regularly ramified rational maps have no Herman rings in their Fatou sets.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37F10, 37F45, 30F40
  • Retrieve articles in all journals with MSC (2010): 37F10, 37F45, 30F40
Additional Information
  • Jun Hu
  • Affiliation: Department of Mathematics, Brooklyn College of CUNY, Brooklyn, New York 11210 –and– Ph.D. Program in Mathematics, Graduate Center of CUNY, 365 Fifth Avenue, New York, New York 10016 –and– NYU-ECNU Institute of Mathematical Sciences at NYU Shanghai, 3663 Zhongshan Road North, Shanghai 200062, People’s Republic of China
  • MR Author ID: 617732
  • Email: junhu@brooklyn.cuny.edu, jhu1@gc.cuny.edu
  • Yingqing Xiao
  • Affiliation: College of Mathematics and Econometrics, Hunan University, Changsha 410082, People’s Republic of China
  • MR Author ID: 785154
  • Email: ouxyq@hnu.edu.cn
  • Received by editor(s): March 24, 2018
  • Received by editor(s) in revised form: July 15, 2018, and July 22, 2018
  • Published electronically: January 9, 2019
  • Additional Notes: The research of the first author was supported by PSC-CUNY research awards and a visiting professorship at NYU Shanghai.
    The research of the second author was supported by the National Natural Science Foundation of China under grant numbers 11301165, 11371126, and 11571099.
    The second author was the corresponding author.
  • Communicated by: Nimish Shah
  • © Copyright 2019 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 1587-1596
  • MSC (2010): Primary 37F10, 37F45; Secondary 30F40
  • DOI: https://doi.org/10.1090/proc/14347
  • MathSciNet review: 3910423